# SDR WTAA980028

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Latched
- Location: Bagg Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - POD DOOR CAME OPEN TAKEOFF.  AIRCRAFT RETURNED TO STATION.  MAINTENANCE INSPECTED POD DOOR AND LATCH MECHANISM FOR DAMAGE.  NO DAMAGE NOTED.  RESECURED DOOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
